Proper holomorphic disks in the complement of varieties in C-2

Borel, Stefan; Kutzschebauch, Frank; Wold, Erlend Fornaess (2008). Proper holomorphic disks in the complement of varieties in C-2. Mathematical research letters, 15(4), pp. 821-826. Cambridge, Mass.: International Press

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank and Wold, Erlend

ISSN:

1073-2780

Publisher:

International Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Web of Science ID:

000259558600018

URI:

https://boris.unibe.ch/id/eprint/36871 (FactScience: 206321)

Actions (login required)

Edit item Edit item
Provide Feedback